# SDR IPXA09656480

- Difficulty date: June 22, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 35,329 hours, 11,045 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410449
- Part serial: 000688
- Condition: Misrepaired
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C SURVEY SEQUENCE 309-W3-06 LT WING NR 4 SLAT OSS 647 NOSE SKIN REPAIR FASTENER SPACING IS DIFFERENT AS PER SRM.  SURVEY SEQUENCE 309-W3-06 LT WING NR 4 SLAT NOSE SKIN AT OSS647 REPAIRED AS PER SRM 57-43-01-2R2 FIG 201 REV 44, THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR WITH MATERIAL 7075-0071IN AS DOUBLER, 7075-0-0063IN AS REPAIR PLATE, REPAIR SIZE 11.5 X 10.75 INCHES.
